# SDR DXTA2024121601517

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N512QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0045
- Aircraft time: 7,998 hours, 5,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS STILL ILLUMINATED IN ARM WTIH MAIN DC APPLIED. CYCLED TO COLD/ DARK AND RESET BUTTON, CONDITION STILL REMAINED. CORRECTIVE ACTION; CONFIRMED DISCREPANCY. ACTUATED ALL G SWITCHES, NO CHANGE TO CONDFFION. ELECTRICALLY CHECKED ALL G SWITCHES PER CEÂ·680 MM 33Â·50Â·00, NO DEFECTS NOTED. NOTED THAT ALL EMER LIGHTS WERE ILLUMINATED IN ARM POSITION EXCEPT THE LIGHTS POWERED BY #1 BATTERY PACK. SWAPPED #1 AND #4 BATTERY PACKS, NO CHANGE TO CONDITION, INSTALLED #2 AND #3 BATTERY PACKS IN #1 POSITTON, ALL LIGHTS STILL ILLUMINATED IN ARM POSITION EXCEPT THOSE POWERED BY #1 BATTERY. WHEN PLACED IN ANY OTHER LOCATION THE ORIGINAL #1 BATTERY POWERED WHATEVER UGITTS ASSOCIATED WITH THAT POSITION. RETURNED ALL BATTERY PACKS TO THERE ORIGINAL POSITIONS. REFERENCE CEÂ·680A MM 33-50Â·06. NOTIFIED MCC OF FINDINGS, THEY NOTED THAT KC007 RELAY COULD BE AT FAULT. TAPPED LIGHTLY ON RELAY AND ALL EMERGENCY LIGHTS STARTED FUNCTIONING AS THEY SHOULD. PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS PER CEÂ·680A MM 33Â·50Â·00, NO DEFECTS NOTED. DUE TO FAULT BEING CUEAREO AND NO AVAILABILITY OF A REPLACEMENT RELAY MCC ELECTS TO RTS AT THIS TIME, NO OTHER DEFECTS NOTED.
